Aa
A
A
Close
Avatar universal
Feel weird but not totally terrible
Been on dilaudid for about 5 years cause of a bad back and neck. Last month had my doc put me on a less potent pain med ms contin then 2 weeks ago I went down again to vicodin. Went cold turkey almost 48 hours ago and it hasnt been bad at all. I went through it ( withdrawal) before when there was a lapse in my med coverage but it was a hellish nightmare...bed ridden , sick *** a dog , diarrhea, chills, sweats the whole nine yards . Didnt feel normal for a week or so. Now my issue is that I was expecting the worse but it didnt happen and now im scared that it will get worse and not better...just my alcohol and addict mind I wonder?
Cancel
14 Answers
Page 1 of 1
1416133 tn?1351126817
Actually, try not to worry about tomorrow.  Just deal with the moment, it will make the process a bit easier.  Some struggle more than others and it can be near impossible to determine how this will go for you, so remain hopeful but be prepared for a rough few days (physical withdrawal typically lasts 3 to 5 days).

But most importantly, congrats on quitting!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks imDONE. Its just weird cause I kniw what I was gonna go through but it isnt happening. Feel like I could go to work (if I wasnt unemployed) these pills became priority one ..not my wife or my children. That has made me so sick of who I am that I knew it was time.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4522800 tn?1470329434
Hi God Bless You for wanting your life back. Addiction does become ahead of everything in our life. The pleasure (survial) part of the brain becomes a one track mission. If and when you do feel funkie come back and everyone on here can help with what, how, why we use what we do to make the w/d a bit better. I sure pray you kick it without any w/d. Anyway keep us updated we are here and WE CARE...
vickie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks Vicki and yeah no withdrawals ..at least not how I renenber them .just outa touch with reality .no energy and have been sleeping like 12 hours a night ..sure is weird.  I just hope ill start feeling normal again soon. GOD bless.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4522800 tn?1470329434
How are you doing??? check out some of the old posting about the energy. Alot of people say exercise, protein drinks, ect. I got some thing called Rhodiola that I have read here..It works good. I wish I would of got it 6months ago...And I get a compound of all the Ls / a-v It is amino acids for balanced protein protection...(Protein) We use alot here just come back if needed.
Hang in..
vickie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks Vicki ...I have been taking Ltyrosine with B6 when I get up then eat a little somethin then take a muti vitamin and drink a boat load of water. Its been 78 Hours and I havent gone into withdrawal as "we" know it !  Iam totally confused. I expected the worse like before but not remotely close in this case. Id say on a scale of 1 - 10 and 10 being how I felt when my insurance lapsed ...DOPE SICK. You know... well my experience so far has been a 2 at most. Im really confused but absolutelly grateful...im just fearing that maybe it has been delayed somehow and im headed for a train wreck.
Anybody know of anyone whos stopped pills CT after 5 years of use and experienced little to no withdrawal? Its kinda tripping me out.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Ok must continue this cause its friggn weird. Been able to sleep like a babie to 10 -12 hrs a night kinda as if I had the flu. But just tonight I fell asleep at 11pm. And woke up at 2am not tired at all. Now I do remember the last time I went CT I couldn't sleep at all from day 1 untill day 6 or so. This is the strangest thing ever . Its 3am so im gonna try to go back to sleep. Wish me luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Today is a different story . Woke up and had the worst stomach ache . Anxiety set in for the first time and ive got an uneasy feeling . Not at all like full withdrawal just thought that I would wake uo feeling a little better ..not a little worse . Any opinions?
Thanks Dale
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4204073 tn?1361835076
Some symptoms of withdraw can be delayed such as the anxiety.  It can crop up at any time during initial withdraw and post acute withdraw.  The stomach ache might be coming from the anxiety?   I know when I get anxious my stomach gets tied up in knots.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Today is a different story . Woke up and had the worst stomach ache . Anxiety set in for the first time and ive got an uneasy feeling . Not at all like full withdrawal just thought that I would wake uo feeling a little better ..not a little worse . Any opinions?
Thanks Dale
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Ok thanks YesLife.  Last pill I took was Sunday night / Monday morn at 5am . So im hopefull im onthe down hill to a normal state of mind.and happiness for the first time in a long time.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4204073 tn?1361835076
Yeah, you should be on the downhill side now if Sunday night/Monday morning was your last dose.  That's 4 or 5 days now, depending on how you count it.  LOL!   Some strange things happen for a while.  Some symptoms crop up here and there and you have good days and bad days.  Just know they will pass.  You are doing great!  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks for the words YesLife. today is better..woke up , felt like I needed to get up and do something. Still dont feel great but not that bad. I guess in time I will start feeling a lot better. I hope it comes sooner than later.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Anyone have any suggestions on getting rid of this groggy almost depressed feeling I have know? Feel drained and sad and I thought id start to feel semi normal by now.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources